# SDR SWIA2025072900515

- Difficulty date: May 15, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10281
- Aircraft time: 38,939 hours, 25,321 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670124594
- Condition: Worn
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT TRACK ROLLERS AT LOCATIONS: 1-2 INBD AFT, 1-2 INBD FWD, 1-2 OTBD AFT, 1-2 OTBD FWD, 2-2 INBD AFT, 2-2 INBD FWD, 3-2 INBD AFT, 3-2 INBD FWD WORN BEYOND LIMITS.   REPLACED RT SLAT TRACK ROLLERS TO BE INSTALLED ON W/C 6013 CP29894064 1C,  INSPECTION TASK CARD 27-620-120.
